# SDR AALA20100120TUL07

- Difficulty date: January 20, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT WING NUMBER FIVE SLAT OUTBOARD SLAT RIB BY HIGH FREQUENCY EDDY CURRENT INSPECTION.  REPLACED CRACKED OUTBOARD MOST ATTACH RIB NUMBER 5 RIGHT HAND SLAT PER ESO 80117.
